# SDR AALA201702119012

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 13,054 hours, 5,379 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903677
- Condition: Failed
- Location: Extract
- Part time: 13,054 hours, 5,379 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION IN FLOOR AND ELECTRICAL SMOKE IN CABIN.  AFTER RETURN AND SHUTDOWN, VENT EXTRACT FAN ON ECAM. R & R THE FAN.
